# SDR CALA2019102311789

- Difficulty date: October 19, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6114
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT DOOR INTERNAL T/E WEB SKIN HAS 1EA SPOT EXFOLIATION CORROSION AND 3EA SPOTS SURFACE CORROSION REF AAR N/R99847994 REMOVED AND REPLACED INNER SKIN AT AFT CARGO COMPT DOOR REF B737 SRM 51-40-02 AND DWG 146A6110.
